# SDR CA100203005

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT EXECUTED AN EMERGENCY LANDING DUE TO AN ODOR ON THE FLIGHT DECK. THE NATURE OF THE ODOR IN UNKNOWN, PASSENGERS WERE EVACUATED ON THE TAXIWAY. NO INJURIES REPORTED. TROUBLESHOOTING IS UNDER WAY. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100203005)
